Lie algebraic methods for the control of infinite dimensional nonlinear evolution equations
Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 125-131.
@incollection{AST_1980__75-76__125_0,
     author = {Hermes, Henry},
     title = {Lie algebraic methods for the control of infinite dimensional nonlinear evolution equations},
     booktitle = {Analyse des syst\`emes},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {75-76},
     year = {1980},
     zbl = {0459.93012},
     mrnumber = {581709},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1980__75-76__125_0/}
}
TY  - CHAP
AU  - Hermes, Henry
TI  - Lie algebraic methods for the control of infinite dimensional nonlinear evolution equations
BT  - Analyse des systèmes
AU  - Collectif
T3  - Astérisque
PY  - 1980
DA  - 1980///
IS  - 75-76
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1980__75-76__125_0/
UR  - https://zbmath.org/?q=an%3A0459.93012
UR  - https://www.ams.org/mathscinet-getitem?mr=581709
LA  - en
ID  - AST_1980__75-76__125_0
ER  - 
%0 Book Section
%A Hermes, Henry
%T Lie algebraic methods for the control of infinite dimensional nonlinear evolution equations
%B Analyse des systèmes
%A Collectif
%S Astérisque
%D 1980
%N 75-76
%I Société mathématique de France
%G en
%F AST_1980__75-76__125_0
Hermes, Henry. Lie algebraic methods for the control of infinite dimensional nonlinear evolution equations, in Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 125-131. http://archive.numdam.org/item/AST_1980__75-76__125_0/

[1] M. Q. Jacobs and C. E. Langenhop. - Criteria for Function Space Controllability of Linear Neutral Systems. SIAM J. Control and Opt., 14 (1976), p.1009-1048. | DOI | MR | Zbl

[2] H. T. Banks and G. A. Kent. - Control of Functional Differential Equations of Retarded and Neutral Type to Target Sets in Function Space, SIAM J. Control 10 (1972), p. 567-594. | DOI | MR | Zbl

[3] H. R. Rodas and C. E. Langenhop. - A Sufficient Condition for Function Space Controllability of a Linear Neutral System. SIAM J. Control and Opt. 16 (1978), p. 429-435. | DOI | MR | Zbl

[4] H. Hermes. - Controllability of Nonlinear Delay Equations. J. Nonlinear Analysis, Theory, Methods & Appl., 3, (1979), pp. 483-493. | DOI | MR | Zbl

[5] H. Hermes. - Local Controllability of Observables in Finite and Infinite Dimensional Nonlinear Control Systems. Applied Math. and Opt., 5, (1979), pp.117-125. | DOI | MR | Zbl

[6] K. T. Chen. - Decomposition of Differential Equations. Math. Ann. 146 (1962) p.263-278. | DOI | EuDML | MR | Zbl

[7] H. Hermes. - Local Controllability and Sufficient Conditions in Singular Problems II. SIAM J. Control and Opt. 14 (1976), p.1049-1062. | DOI | MR | Zbl

[8] S. Lang. - Introduction to Differentiable Manifolds. J. Wiley & Sons, Inc. (1967), New-York. | MR | Zbl

[9] H. Hermes and J. P. Lasalle. - Functional Analysis and Time Optimal Control. Acad. Press Inc., New-York (1969). | MR | Zbl